Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 106934, 11 pages
http://dx.doi.org/10.1155/2014/106934
Research Article

An Extension of the Optimal Homotopy Asymptotic Method to Coupled Schrödinger-KdV Equation

Department of Mathematics, Abdul Wali Khan University Mardan, 23200, Pakistan

Received 26 December 2013; Accepted 13 March 2014; Published 7 May 2014

Academic Editor: Patricia J. Y. Wong

Copyright © 2014 Hakeem Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wang, “Numerical studies on the split-step finite difference method for nonlinear Schrödinger equations,” Applied Mathematics and Computation, vol. 170, no. 1, pp. 17–35, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Küçükarslan, “Homotopy perturbation method for coupled Schrödinger-KdV equation,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2264–2271, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Bai and L. Zhang, “Numerical studies on a novel split-step quadratic B-spline finite element method for the coupled Schrödinger-KdV equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1263–1273, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Fan and Y. C. Hon, “Applications of extended tanh method to “special” types of nonlinear equations,” Applied Mathematics and Computation, vol. 141, no. 2-3, pp. 351–358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Kaya and S. M. El-Sayed, “On the solution of the coupled Schrödinger-KdV equation by the decomposition method,” Physics Letters A, vol. 313, no. 1-2, pp. 82–88, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Doosthoseini and H. Shahmohamadi, “Variational iteration method for solving coupled Schrödinger-KdV equation,” Applied Mathematical Sciences, vol. 4, no. 17–20, pp. 823–837, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Comparison between the homotopy analysis method and homotopy perturbation method to solve coupled Schrodinger-KdV equation,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 1–12, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Y. Qing, C. R. Jun, and G. H. Xia, “An element free Galerkin (EFG) method for numerical solution of coupled Schrödinger-KdV equation,” Chinese Physics B, vol. 22, Article ID 100204, 2013. View at Google Scholar
  9. A. Golbabai and A. Safdari-Vaighani, “A meshless method for numerical solution of the coupled Schrödinger-KdV equations,” Computing, vol. 92, no. 3, pp. 225–242, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. N. Herişanu and V. Marinca, “Explicit analytical approximation to large-amplitude non-linear oscillations of a uniform cantilever beam carrying an intermediate lumped mass and rotary inertia,” Meccanica, vol. 45, no. 6, pp. 847–855, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Marinca, N. Herisanu, and I. Nemes, “A new analytic approach to nonlinear vibration of an electrical machine,” Proceedings of the Romanian Academy, vol. 9, pp. 229–236, 2008. View at Google Scholar
  14. V. Marinca and N. Herişanu, “Determination of periodic solutions for the motion of a particle on a rotating parabola by means of the optimal homotopy asymptotic method,” Journal of Sound and Vibration, vol. 329, no. 9, pp. 1450–1459, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Iqbal, M. Idrees, A. M. Siddiqui, and A. R. Ansari, “Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2898–2909, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Ullah, S. Islam, M. Idrees, and M. Arif, “Solution of boundary layer problems with heat transfer by optimal homotopy asymptotic method,” Abstract and Applied Analysis, vol. 2013, Article ID 324869, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Ullah, S. Islam, M. Idrees, and R. Nawaz, “Application of optimal homotopy asymptotic method to doubly wave solutions of the coupled Drinfel d-Sokolov-Wilson equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 362816, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet